# SDR DLM88071041

- Difficulty date: August 7, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 48,355 hours, 37,658 cycles
- Engine: Pwa JT8D219
- Engine time: 47,657 hours, 37,694 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 240S58950310
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE HYDRAULIC PRESSURE LINE LEAK AND CAUSE TO LOSE MOST OF THE HYDRAULIC FLUID.  REPLACED FLEX LINE FROM NR 2 ENGINE TO PYLON                LEAK CHECKS NORMAL.
